International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 468394 | https://doi.org/10.1155/S016117120100552X

Huanyin Chen, "Exchange rings having stable range one", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 468394, 8 pages, 2001. https://doi.org/10.1155/S016117120100552X

Exchange rings having stable range one

Received29 Oct 2000

Abstract

We investigate the sufficient conditions and the necessary conditions on an exchange ring R under which R has stable range one. These give nontrivial generalizations of Theorem 3 of V. P. Camillo and H.-P. Yu (1995), Theorem 4.19 of K. R. Goodearl (1979, 1991), Theorem 2 of R. E. Hartwig (1982), and Theorem 9 of H.-P. Yu (1995).

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads447
Citations